# SDR HEEA954644

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5742N
- Make and model: Bell 206L-1
- Aircraft serial: 45477
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 22697061
- Condition: Sticking
- Location: Cockpit Air Spd
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR STICKING. REPLACED WITH SERVICEABLE INDICATOR.
